Foto del docente

Andrea Bonfiglioli

Professore ordinario

Dipartimento di Matematica

Settore scientifico disciplinare: MAT/05 ANALISI MATEMATICA

Coordinatore del Corso di Laurea in Matematica

Pubblicazioni

A. Bonfiglioli; R. Fioresi; A. Parmeggiani (a cura di): G. Citti et al., Topics in Mathematics, Bologna, UMI, 2015, pp. 185 . [curatela]

A. Bonfiglioli; E. Lanconelli; A. Tommasoli, Convexity of average operators for subsolutions to subelliptic equations, «ANALYSIS & PDE», 2014, 7, Article number: dx.doi.org/10.2140/apde.2014.7.345, pp. 345 - 373 [articolo]

E Battaglia; A Bonfiglioli, Normal families of functions for subelliptic operators and the theorems of Montel and Koebe, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2014, 409, pp. 1 - 12 [articolo]

S Biagi; A Bonfiglioli, On the convergence of the Campbell-Baker-Hausdorff-Dynkin series in infinite-dimensional Banach-Lie algebras, «LINEAR & MULTILINEAR ALGEBRA», 2014, 62, pp. 1591 - 1615 [articolo]

A. Bonfiglioli; E. Lanconelli; V. Magnani; M. Scienza, H-convex distributions in stratified groups, «PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY», 2013, 141, pp. 3633 - 3638 [articolo]

A. Bonfiglioli; E. Lanconelli, Subharmonic functions in sub-Riemannian settings, «JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY», 2013, 15, pp. 387 - 441 [articolo]

B. Abbondanza; A. Bonfiglioli, The Dirichlet problem and the inverse mean value theorem for a class of divergence form operators, «JOURNAL OF THE LONDON MATHEMATICAL SOCIETY», 2013, 87, pp. 321 - 346 [articolo]

A. Bonfiglioli; E. Lanconelli, A new characterization of convexity in free Carnot groups, «PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY», 2012, 140, pp. 3263 - 3273 [articolo]

A. Bonfiglioli; E. Lanconelli, Lie groups related to Hörmander operators and Kolmogorov-Fokker-Planck equations, «COMMUNICATIONS ON PURE AND APPLIED ANALYSIS», 2012, 11, pp. 1587 - 1614 [articolo]

A. Bonfiglioli; E. Lanconelli, Matrix exponential groups and Kolmogorov-Fokker-Planck equations, «JOURNAL OF EVOLUTION EQUATIONS», 2012, 12, pp. 59 - 82 [articolo]

R. Achilles; A. Bonfiglioli, The early proofs of the theorem of Campbell, Baker, Hausdorff and Dynkin, «ARCHIVE FOR HISTORY OF EXACT SCIENCES», 2012, 66, pp. 295 - 358 [articolo]

A. Bonfiglioli; R. Fulci, Topics in Noncommutative Algebra. The Theorem of Campbell, Baker, Hausdorff and Dynkin., HEIDELBERG, Springer, 2012, pp. 539 (LECTURE NOTES IN MATHEMATICS). [libro]

A. Bonfiglioli; R. Fulci, A new proof of the existence of free Lie algebras and an application, «ISRN ALGEBRA», 2011, 2011, pp. 1 - 11 [articolo]

A. Bonfiglioli, An ODE's version of the formula of Baker, Campbell, Dynkin and Hausdorff and the construction of Lie groups with prescribed Lie algebra, «MEDITERRANEAN JOURNAL OF MATHEMATICS», 2010, 7, pp. 387 - 414 [articolo]

A. Bonfiglioli, I Teoremi di Campbell, Baker, Hausdorff e Dynkin. Storia, Prove, Problemi Aperti., «BRUNO PINI MATHEMATICAL ANALYSIS SEMINAR», 2010, Academic Year 2009/10, pp. 1 - 47 [articolo]

Ultimi avvisi

Al momento non sono presenti avvisi.